# SDR AALA961779

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 450-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 28L DEEP GOUGES AND DENTED STATION 450-480.  INSTALLED STRINGER SPLICE ON STRINGER 28L, STATION 450-480 PER SRM 51-10-1 PAGE 4.  (M)
